Jump to content
Important Survey - Please Participate ×

Rebound anxiety and insomnia


Recommended Posts

[me...]

Greetings,

Ive taken ativan 2.5mg (21 pills) over almost 2-3weeks. Now I am experiencing terrible tremors (anxiety) and insomnia.

I feel also that my memory has become weaker a lot.

Does this go away?

Link to comment
Share on other sites

[Re...]

Hello @[me...], Welcome to BenzoBuddies,

I am really sorry to hear that you are suffering from these symptoms, I had both of this for many years not knowing what was happening to me. I have no shaking and insomnia has gotten way better (I have other symptoms though). 

Have you considered talking to your doctor about doing a short term taper (a few days), and maybe choosing another medication /therapy method for the condition benzodiazepines were prescribed for? 

Please let us know how we can support you, 

Take care, 

RR

Link to comment
Share on other sites

[me...]
Posted (edited)
30 minutes ago, [[R...] said:

Hello @[me...], Welcome to BenzoBuddies,

I am really sorry to hear that you are suffering from these symptoms, I had both of this for many years not knowing what was happening to me. I have no shaking and insomnia has gotten way better (I have other symptoms though). 

Have you considered talking to your doctor about doing a short term taper (a few days), and maybe choosing another medication /therapy method for the condition benzodiazepines were prescribed for? 

Please let us know how we can support you, 

Take care, 

RR

Thank you for your reply.‘unfortunately I took the medicine for anxiety that came along with another antidepressant (Brentalix). And since then I developed major OCD from the meds about short term memory… everyday I am in torture and I thought about dropping all the meds. But I remain with these two symptoms along with the ocd.. I’m stuck and in need of big support.

Edited by [me...]
Link to comment
Share on other sites

[Re...]

I myself experienced a significant short term memory loss why on these medications, I had to make a note of everything, and I did not understand what was happening to me. Luckily, this resolved on it's own while I was on the medications.

Have you thought about a revision of your current medication plan with your doctor, discussing these symptoms you have been experiencing? 

Link to comment
Share on other sites

[me...]
1 hour ago, [[R...] said:

I myself experienced a significant short term memory loss why on these medications, I had to make a note of everything, and I did not understand what was happening to me. Luckily, this resolved on it's own while I was on the medications.

Have you thought about a revision of your current medication plan with your doctor, discussing these symptoms you have been experiencing? 

Yes he has put on on an anti-psychotic (zyprexa) along with the antidepressant.. and this has also worsened my ocd. I keep repeating that my memory will be destroyed and I don’t know what to do. He mentioned if I don’t take it I might be hospitalized 

Link to comment
Share on other sites

[Ba...]

 I live in FL and since reducing my dose of Klonopin, I cannot take the heat or sun. It really limits what I can do. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...